# SDR SWAA2022120578513

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 61,341 hours, 36,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT LIGHT OUT.   REMOVED AND REPLACED LT BATTERY PACK CHARGER IAW AMM 33-51-06. OP CHECKED GOOD.  REPLACED LT BATTERY PACK.
